# SDR 06FDEA04229

- Difficulty date: December 12, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 69,874 hours, 11,067 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D CARGO: LT INTERIOR FUSELAGE FOUND FRAME (STA 1681, L12) DENT.  CARRIED OUT REPAIR  AS PER SRM 53-30-00 FIGURE 1 VOULUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
